RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 224, Number 1, Pages 43–45 (Mi dan39252)  

MATHEMATICS

On the simultaneous regularizability of multidimensional boundary-value problems

A. T. Uss, V. I. Shevchenko

Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk

Full text: PDF file (367 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946
Presented: S. L. Sobolev
Received: 06.02.1975

Citation: A. T. Uss, V. I. Shevchenko, “On the simultaneous regularizability of multidimensional boundary-value problems”, Dokl. Akad. Nauk SSSR, 224:1 (1975), 43–45

Citation in format AMSBIB
\Bibitem{UssShe75}
\by A.~T.~Uss, V.~I.~Shevchenko
\paper On the simultaneous regularizability of multidimensional boundary-value problems
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 224
\issue 1
\pages 43--45
\mathnet{http://mi.mathnet.ru/dan39252}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0390491}
\zmath{https://zbmath.org/?q=an:0326.35030}


Linking options:
  • http://mi.mathnet.ru/eng/dan39252
  • http://mi.mathnet.ru/eng/dan/v224/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019